# SDR CALA2009082400462

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N59630
- Make and model: Boeing 737524
- Aircraft serial: 27534
- Aircraft time: 38,276 hours, 19,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable Assy
- Part number: 65C1990115
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EMERGENCY ESCAPE SLIDE LATCH CABLE LOOP ENDS ARE INSTALLED ON THE INCORRECT SIDES OF THE LATCH HOLE REF AMM 737-3/5, TASK 25-61-35-402-007, FIGURE 205 CAUSING CABLE TO TWIST OR CROSS OVER BETWEEN THE GIRT BAR AND THE LATCH.  REPOSITIONED CABLE END LOOPS ON LATCH/BOLT.  NEW NUT AND CABLE TIE WRAPS, 737-3/5 MM 25-61-35-402-007 ARM AND STOW OK.
